# SDR 06FDEA03701

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB CUT OUT AFT LOWER OUTER SKIN EDGES FOUND WITH SLIGHT DAMAGE.  CARGO DOOR JAMB CUT OUT AFT LOWER SKIN EDGES AREA TRIMMED OUT 3 LOCATIONS AS PER SRM 53-50-00 AND FOUND OUT OF LIMITS PER SRM 53-00-01 FIG.1A VOL.I FABRICATED   NEW   DOUBLER AS PER SRM 53-50-00 VOL.I. NEW DOUBLER INSTALLED AS PER SRM 51-31-01 VOL.II AND SRM 51-33-01 VOL.II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
